There will be rehabilitative information on this site in the future. I have a friend who is a doctorate in physical therapy and my sports medicine degree should be able to help many of your injuries, aches and ailments. There will be future links on this web site to physical therapy sources catering to advanced physique athletes and bodybuilders. I am fortunate to know many of the right people all over the country. I will spread the knowledge and the help along amongst our niche. Stop by soon. Take care of yourself and stay injury free.
Just as taking prednisone can cause side effects, reducing the dose may cause problems as well. Prednisone is not addicting like a narcotic, but many patients experience withdrawal symptoms as the dose is reduced. These often include muscle soreness, joint pain, fatigue, and depression. Know that these effects are also temporary and worth bearing to allow a cutback in your dose. If you experience any unusual symptoms as your prednisone dose is reduced, contact your doctor. It may be necessary to temporarily increase your steroid dose until you are feeling better and then taper the dose more slowly.